MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. ACQCROSSTM QX INTEGRATED TRANSSEPTALDILATOR/NEEDLE; TRANSSEPTAL DILATOR/NEEDLE

ACUTUS MEDICAL, INC. ACQCROSSTM QX INTEGRATED TRANSSEPTALDILATOR/NEEDLE; TRANSSEPTAL DILATOR/NEEDLE
Model Number 900305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 02/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer has not responded to multiple attempts to retrieve additional information.Upon receipt of the following information a follow up report will be submitted.Current patient status.Age and dob: best estimate for required field was used.Patient sex: best estimate for required field was used.Patient weight: best estimate for required field was used.There were several procedure-related opportunities that may have contributed to or caused the event.The procedure itself is technically demanding and carries the risk of severe complications including perforation.Since it cannot be determined what if any role the acutus devices may have played in this event, acutus is conservatively reporting this event.Problems with my webtrader account resulted in a late filing of this report.
 
Event or Problem Description
It was reported that using the acqguide max (ln101953) and acqcross max (ln102010) to go transeptal, the device moved off the septum and punctured the right atrial wall.Surgical repair was completed on the patient.There is no report or allegation of an acutus product malfunction.

Brand Name
ACQCROSSTM QX INTEGRATED TRANSSEPTALDILATOR/NEEDLE
Common Device Name
TRANSSEPTAL DILATOR/NEEDLE
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday avenue
suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday avenue
suite 100
carlsbad CA 92008
Manufacturer Contact
rita webster
2210 faraday avenue
suite 100
carlsbad, CA 92008
4422326080
MDR Report Key14048141
Report Number3012120746-2022-00001
Device Sequence Number14844757
Product Code DRE
UDI-Device Identifier00850027837161
UDI-Public(01)00850027837161(11)211008(17)221008(10)102010
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K210685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2022
Device Model Number900305
Device Catalogue Number900305
Device Lot Number102010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACQGUIDE MAX SHEATH (LN101953)
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age62 YR
Patient SexPrefer Not To Disclose
Patient Weight68 KG